# SDR QXEA9801284

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY OVERHEAD LIGHT INOP.  RELAMPED, PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS SYSTEM.  ALL LIGHTS OPERATE NORMALLY.
